# SDR DLM88992638

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Component: M88M
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN TIRE RECAP SEPARATED FROM CASING.  REPLACED NR 2 MAIN WHEEL ASSY.  INSPECTED NR 1 ENG INTAKE, NO  DAMAGE.  REPLACED LEFT GEAR FLYING DOOR STRUT, NO OTHER DAMAGE  NOTED.
